# SDR AALA20001811

- Difficulty date: October 30, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION 1 INCH BY 1 INCH, ON EDGE OF STRINGER 26L.  FABRICATED AND INSTALLED STRINGER REPAIR IAW SRM 53-10-3 FIG 2 SHEET 2.  (M)
